Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stroke-like symptoms, pulling sensation in groin, losing coordination. Taking Cipralex

Hello, I have been living under alot of stress for the past 3 years. I have also overdone meditation . I recently admitted myself to the hospital after experiencing what was diagnosed as stroke like symptons except all tests came back clear. No stroke but am experiencing a strong pulling sensation on left side of body and in the nerves in my head and neck to the point of extreme discomfort. Pulling sensation in the groin area. When walking still noticed uncoordination at times with feet. Am continuing to lose weight even though eating healthy. Have done research and know something is out of balance with sympathetic and para-sympathetic nervous systems. Am on Cipralex (10mg.) and Lorazapam (.5 in am and .5 at night). Could these be harmful if there is something depleted with nervous system. Am 54 year old female. Thank you,
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Cipralex (Escitalopram) is an anti-depressant / anti-anxiety medication and Lorazepam is an anti-anxiety medication. These are not harmful to the nervous system. They are used commonly and can be effective in controlling anxiety.

It is likely that your symptoms are predominantly anxiety-related. It is important to understand that anxiety can present with not only psychological symptoms but also with physical or bodily symptoms. These medication would have been prescribed to you to control your anxiety and unnecessary fears. Please follow the advise of your doctor and go for regular follow-ups.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 28 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor